fbpx

CONFERENCE PROGRAM SPM 2022

July 12

10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
17:00
17:30
18:00
18:30
Enlightenment Area
Enlightenment Area
Enlightenment Area
LR5-72HPH: Solutions for distributed generation with efficient sizes
11:30 - 12:15
Product: LR5-72HPH
Speaker 1
Luis Miguel Aguilar, Sr. Sales Manager DG, LONGi LATAM

Summary: Discover the advantages and features of our LR5-72HPH module of the Hi-MO 5 family, and how LONGi guarantees its long-term reliability for a wide range of applications.

Conference Area 1
Conference Area 1
Conference Area 1
Opening session: Effects of the reform to the Electricity Industry Law
12:00 - 12:45
(Paid Conference)
Duration
Opening Session (45 minutes)
General Topics
Política
Speaker 1
Manel Martínez
Speaker 2
Julia González Romero

Dual Education: The importance of implementing sustainability
13:00 - 14:00
(Paid Conference)
Vertical
Solar
Duration
Discussion Panel (60 minutes)
General Topics
Profesionalización
Moderator
CAMEXA
Speaker 1
CAMEXA Andreas Muller
Speaker 2
Luis Calderon



Dual education plays a key part in preparing and educating students for their future jobs. While studying half of their career, the other half of the career is focused on gaining experience through actively working in the company. As most of the jobs are already seeing the impact of sustainability topics, also the educational training must adapt. Thus, this panel will discuss ways of implementing sustainability topics to the dual education, while highlighting the necessity of it.

Generation and Storage of electricity with green hydrogen
14:00 - 14:30
Vertical
Hydrogen
Duration
30 Minute QT
General Topics
Hidrógeno
Moderator
(GIZ)
Speaker 1
Israel Hurtado

Distributed Generation: experiences of association/Development of Distributed Generation, Implications and requirement
15:30 - 16:30
(Paid Conference)
Vertical
Solar
Duration
Discussion Panel (60 minutes)
General Topics
Política
Moderator
CAMEXA
Speaker 1
CAMEXA Garret Maack
Speaker 2
AMIF Manuel Gomez
Speaker 3
ANES Karla Cedano



The distributed generation has gained a lot of attention in the Mexican energy market. Thus, three key players in this sector will share their thoughts and evaluate the potential

Financing models for distributed Solar Generation
16:30 - 17:30
(Paid Conference)
Vertical
Solar
Duration
Discussion Panel (60 minutes)
General Topics
Financiamiento
Moderator
CAMEXA
Speaker 1
Ángel Mejía
Speaker 2
Mauricio de Mucha



Storage and Microgrids, integration models for Renewable Energies
17:30 - 18:00
Duration
30 Minute QT
General Topics
Almacenamiento
Speaker 1
Santiago Creuheras Díaz KAS



July 13

09:00
09:30
10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
17:00
17:30
18:00
18:30
19:00
Enlightenment Area
Enlightenment Area
Enlightenment Area
LR5-66HPH: more value for your Distributed Generation Project
12:30 - 13:15
LR5-66HPH
Speaker 1
Israel Sánchez, Product & Solution Manager, LONGi LATAM

Summary: With a maximum efficiency of 21.7% and excellent outdoor power generation performance, our LR5-66HPH module joins the Hi-MO 5 family to bring more value and expand options for our customers' projects.

Conference Area 1
Conference Area 1
Conference Area 1
Energy Transition Perspectives
09:30 - 10:00
Vertical
Solar
Duration
30 Minute QT
General Topics
Política
Speaker 1
Karla Cedano



Applications of energy storage in energy efficiency Solutions to intermittency in RE through energy storage
10:00 - 11:00
(Paid Conference)
Duration
Discussion Panel (60 minutes)
General Topics
Almacenamiento
Speaker 1
Victor Izquierdo
Speaker 2
David Gutierrez



Green Hydrogen: mechanisms for project funding
11:30 - 12:30
(Paid Conference)
Duration
Discussion Panel (60 minutes)
General Topics
Hidrógeno
Moderador
(GIZ)
Speaker 1
GIZ Lorena Espinosa
Speaker 2
Israel Hurtado
Speaker 3
Governmental Institution (Nuevo Leon)



Green hydrogen has the potential to significantly change the Mexican energy mix, however, funding mechanisms play a key part to promote the sector and the development of pilot projects. Therefore, this session will explore and present some of the funding mechanisms available and discuss potential applications for projects.

Regulatory structure in Mexico for the solar industry Changes to the DACGs
12:30 - 13:30
(Paid Conference)
Vertical
Solar
Duration
Discussion Panel (60 minutes)
General Topics
Tecnico - Regulatorios
Speaker 1
Héctor Beltran
Speaker 2
Gilberto Sánchez Nogueira
Speaker 3
Valeria Amezcua



The production for the solar industry in Mexico has mostly been done oversea, with the result that developers imported most of the product due to production standards. However, latest development shows that products made in Mexico offer a high production standard. This panel will discuss the competitiveness of Mexican producers, the challenges identified, and the experiences made.

Regulatory structure in Mexico for the solar industry Changes to the DACGs
13:30 - 14:30
(Paid Conference)
Vertical
Solar
Duration
30 Minute QT
General Topics
Tecnico - Regulatorios
Speaker 1
Jaime Guillén



Promotion of DG financing by Subnational Governments
15:30 - 16:30
(Paid Conference)
Vertical
Solar
Duration
Discussion Panel (60 minutes)
General Topics
Financiamiento
Moderador
KAS
Speaker 1
Yucatán, Guanajuato



The production for the solar industry in Mexico has mostly been done oversea, with the result that developers imported most of the product due to production standards. However, latest development shows that products made in Mexico offer a high production standard. This panel will discuss the competitiveness of Mexican producers, the challenges identified, and the experiences made.

Capacities of the Mexican industry for the manufacture of electronic equipment for the photovoltaic industry The manufacture of photovoltaic modules in Mexico, certifications, competitiveness and perspectives Solar Industry: production standards of Mexican companies
16:30 - 17:30
(Paid Conference)
Duration
Discussion Panel (60 minutes)
General Topics
Capacidades industria mexicana
Moderador
CAMEXA
Speaker 1
CAMEXA Andreas Muller
Speaker 2
Daniel Garcia Modulo Solar
Speaker 3
Luis Calderon Solar Vatio

Lithium in Mexico, prospects for exploration, extraction and industrialization
17:30 - 18:30
(Paid Conference)
Duration
Discussion Panel (60 minutes)
General Topics
Capacidades industria mexicana
Speaker 1
Armando Alatorre



July 14

09:00
09:30
10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
17:00
17:30
Enlightenment Area
Enlightenment Area
Enlightenment Area
Conference Area 1
Conference Area 1
Conference Area 1
Energy transition experiences in other countries Adoption and Evolution of the Distributed Generation Model in various countries
09:30 - 10:30
(Paid Conference)
Duration
Discussion Panel (60 minutes)
General Topics
Política
Moderador
HFM, CAMEXA, SPI, KAS



Capacity of distribution networks for integration of DG, problems and solutions
10:30 - 11:00
Duration
30 Minute QT
General Topics
Tecnico - Regulatorios



Women in energy
11:30 - 12:30
(Paid Conference)
Duration
Discussion Panel (60 minutes)
Moderador
Red Meree
Speaker 1
Alejandra Campos
Speaker 2
GIZ Carolina Guerrero
Speaker 3
Elsa Bernal



Quality, safety and ethics in the implementation of Distributed Solar Generation systems, a professional industry
12:30 - 13:00
Duration
30 Minute QT
General Topics
Profesionalización
Speaker 1
Leonardo Velasco Ochoa



Energy Storage Industry Outlook in Mexico Development of an energy storage industry in Mexico
13:00 - 14:00
(Paid Conference)
Duration
Discussion Panel (60 minutes)
General Topics
Almacenamiento



Training Standards for distributed Solar generation, results and projections
14:00 - 14:30
Duration
30 Minute QT
General Topics
Profesionalización

Mexico's environmental commitments
15:30 - 16:00
Duration
30 Minute QT
General Topics
Medio ambiente
Speaker 1
Katia Puga

Recycling of photovoltaic panels and batteries
16:00 - 16:30
Duration
30 Minute QT
General Topics
Medio ambiente

Closing with Partner CEOs- reflections on Moving Ahead
16:30 - 17:15
Duration
Closing Session (45 minutes)
General Topics
SG

EUPD WORKSHOPS

09:00
09:30
10:00
10:30
11:00
11:30
Julio 12, 2022
Julio 12, 2022
Julio 12, 2022
Understanding the Value Streams of Energy Storage in Mexico: Deep-Dive into Business Models, Technological Advancements & Best Practice
09:00 - 11:30
(Paid Workshop)
Type
Pre-conference workshop

Aimed at energy storage professionals across all levels, this interactive session will equip your company with the facts and background information needed to succeed in the emerging Mexican storage marketplace. Focusing on the technology’s different value streams, experts will also discuss associated business opportunities and how these streams can be monetized in the short-term. Today’s most innovative local and international approaches and business strategies will be discussed, including insights of leading solution providers, distributors and developers. Learn directly from experts where it’s worth to invest right now and how the different use cases look like.

Visit IBESA for more information

Julio 13, 2022
Julio 13, 2022
Julio 13, 2022
Advanced Level Energy Storage Workshop: Maximizing Business Performance & Project ROI in the Mexican Market and Beyond
09:00 - 11:30
(Paid Workshop)
Type
Workshop

This advanced workshop provides a 360° view on new emerging energy storage business models, latest technology breakthroughs and solutions to create an intelligent storage system. Participants will learn from studies and real-life examples about the impact storage has on environmental outcomes and how varying storage configurations and operations affect its role in decarbonization. Experts on stage will also discuss sustainable monetization strategies, identify new storage applications and technologies in the residential and C&I segments and highlight the innovative strength of control software.

Visit IBESA for more information

Julio 14, 2022
Julio 14, 2022
Julio 14, 2022
North American Market Intelligence and Data Analytics Session by EUPD Research
09:00 - 10:30
(Paid Workshop)
Type
Workshops

This data-driven workshop will highlight the most critical points currently impacting the Mexican and surrounding countries' solar markets. Participants gain insights into the ‘PV Market Attractive Index’ on country and segmental level, a key performance indicator (KPI) and to scientifically evaluate market opportunities and develop tailored strategies. • Which PV markets are booming or will boom in the near-future? • What impacts will the regulatory policies have on the market development?

Visit IBESA for more information

SEI WORKSHOPS

13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
Julio 12, 2022
Julio 12, 2022
Julio 12, 2022
The Good, the Bad and the Correct: Solar PV Installation Methods
13:00 - 14:00
(Paid Workshop)
Type
Pre-conference workshop
Speaker 1
Ernesto Biestro

In this workshop we will discuss the question "Why is it important to install PV systems correctly? We will discuss topics ranging from basic requirements to detailed practices used by the best PV installers and inspectors. This conversation will touch on topics such as equipment compliance, the proper way to make electrical connections, terminal torque specifications and clearance around electrical equipment. This workshop is ideal for those who inspect and/or install PV systems, especially those interested in quality control.

The Good, the Bad and the Correct: Grounding, Disconnects and Overcurrent Protection
15:30 - 16:30
(Paid Workshop)
Type
Pre-conference workshop
Speaker 1
Ernesto Biestro

Learn proper installation techniques with recommendations from PV industry experts with a focus on Grounding, Disconnects and Overcurrent Protection. We will discuss topics ranging from basic requirements to detailed practices used by the best PV installers and inspectors. We will delve into the concepts of Equipment Grounding and Electrical Bonding, which will lead to discussion of critical issues regarding grounding conductors, types and sizing. Also in this educational workshop, the location of two very important devices in the PV system will be defined and detailed: disconnecting means and overcurrent protection devices. This workshop is ideal for those who inspect and/or install PV systems, especially those interested in quality control.

Julio 13, 2022
Julio 13, 2022
Julio 13, 2022
The Good, the Bad and the Correct: Conductors, Wiring and Circuits
13:00 - 14:00
(Paid Workshop)
Type
Workshop
Speaker 1
Ernesto Biestro

Learn proper installation techniques with recommendations from PV industry experts with a focus on Conductors, Wiring and Circuits. We will discuss the proper management of conductors in PV systems. Starting with wiring methods, we will delve into devices and accessories that help protect, guide and work with conductors correctly and safely. In addition, better installation practices will help you reduce labor time, repair costs and additional site visits.

The Good, the Bad and the Correct: Battery-Based PV Applications & the NEC
15:30 - 16:30
(Paid Workshop)
Type
Workshop
Speaker 1
Ernesto Biestro
Speaker 2
Tamara Lashbrook

In this educational workshop we will discuss NEC requirements for safe battery installations. We will discuss the correct arrangement of electrical equipment around battery banks, which is critical to ensure the safety of the installation and the users. We will also explain why it is necessary to eliminate high resistance connections and how to make electrical terminals that meet international standards. This workshop is ideal for those who inspect and/or install battery PV systems, especially those interested in quality control.

SOLAR POWER MÉXICO 2022
July 12 – 14, 2022
Poliforum León, Guanajuato.

Sales Contact
Samuel Ramírez
Phone. +52 (55) 70 28 33 35 ext. 806
samuel.ramirez@hfmexico.mx

Deutsche Messe

Es / Cn

escort - meritroyalbet - casinoslot giriş -

vdcasino1.com

-
superbetinx.com
-
betsatech.com
-
casinomaxi
-

grandbetting.biz

-
atlantisbahis
- vdcasino bahis sitesi - eskort mersin -

Personel Sağlık